# SDR FDEA201205292007

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 114N80602
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW SIDEWALL TO KEELBEAM SUPPORT ANGLE, BELOW HYD. PRESSURE TRANSMITTER D2536 HAS CORROSION.  REPAIRED IAW EA F-5310-160586 STEPS 1-10 .  CAT "A" MAJOR REPAIR.
